# SDR SWIA201438834

- Difficulty date: July 19, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 32,234 hours, 27,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT SIGN HAS TWO BROKEN WIRES.  REPAIRED WIRES IAW ESPM.
